# SDR SWIA202401020029

- Difficulty date: December 29, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10051
- Aircraft time: 47,741 hours, 35,223 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Warning Message
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON CLB OUT RECEIVED R WING A/I CAUTION FOLLOWED BY WING OVHT WARNING, RAN QRH  RESOLVED ISSUE ONLY MOMENTARILY AND WING OVHT RETURNED. WE AVOIDED ICING CONDITIONS THE REMAINDER OF FLIGHT. (FLIGHT 3126 FILED CLOSED)UPON ARRIVAL FOUND WING A/I FAULT STATUS MESSAGE POSTED, INTERROGATED MDC AND FOUND B1-007710 WITH NO OTHER ASSOCIATED B1 CODES PERTAINING TO WING A/I. PERFORMED TROUBLESHOOTING PER CRJ 700 FIM 30-12-06, UPON PERFORMING RESET OF AILC IN REFERENCE WITH CRJ 700 AMM 30-12-12, MESSAGE EXTINGUISHED. PERFORMED OPERATIONAL TEST OF WING A/I SYSTEM PER CRJ 700 AMM 30-12-00, COULD NOT DUPLICATE FAULT CONDITION AND WING A/I FAULT STATUS DID NOT RETURN, NO RECENT MX HISTORY FOUND, NO FURTHER FAULTS FOUND AT THIS TIME, ALL OPS CHECKS GOOD, A/C OK FOR SERVICE.
